MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GRS BASEPLATE - Ø24.5X20 - FULL WEDGE 15°

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GRS BASEPLATE - Ø24.5X20 - FULL WEDGE 15°
Model Number 04.01.0401
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2026 lot 2339037: 50 items manufactured and released on (b)(6) 2024.Expiration date: (b)(6) 2029.No anomalies found related to the problem.To date, 43 items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by clinical affairs department revision 5 months and a half after the primary surgery, due to pain due to a baseplate that was implanted too superior on the glenoid face during the primary surgery.The liner was changed to a constrained e-cross liner d 36/+0.The medacta stem remained as it was well fixed.The surgery was completed successfully.From the radiographic image it is visible the position of the baseplate which is suboptimal.With the information at hand there is no reason to suspect a malfunctioning device.Root cause:as reported in the form, the device was likely positiined suboptimally at the time of the primary surgery.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient came in presenting pain due to a baseplate that was implanted too superior on the glenoid face during the primary surgery.About 5 months and a half after the primary surgery, the surgeon revised the baseplate and glenosphere to a competitor baseplate and glenosphere, and the liner to a rev.Constrained e-cross liner d 36/+0.The medacta stem remained as it was well fixed.The surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
GRS BASEPLATE - Ø24.5X20 - FULL WEDGE 15°
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25313932
Report Number3005180920-2026-00529
Device Sequence Number16087574
Product Code PHX
UDI-Device Identifier07630542714634
UDI-Public07630542714634
Combination Product (Y/N)N
PMA/510(K) Number
K231911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0401
Device Lot Number2339037
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale